# SDR CA151201010

- Difficulty date: November 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 35,181 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE AIRCRAFT WAS ON A FLIGHT AND WAS DIVERTED DUE TO LOSS OF OIL PRESSURE. THE PILOT NOTICED THE OIL PRESSURE DROPPING OFF LINE AND THE TQ WAS FLUCTUATING. THE ENGINE AUTO FEATHERED ON ITS OWN AND THE PILOT SHUTDOWN THE ENGINE. THE ACFT DID AN UNEVENTFUL SINGLE ENGINE LANDING. THE ENGINE WAS REMOVED AND SHIPPED TO MFG FOR INVESTIGATION.
